# SDR ASAA0380126

- Difficulty date: February 9, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S000925
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND AFT CARGO BAY CIRCUMFERENTIAL FLOORBOARD SUPPORT CRACKED.  CUTOUT DAMATED AREA AND INSTALLED DOUBLER AT FS 1079, L27L-L28L PER SRM 53-01, 51-10-4, AND 51-30-2.  (M)
